Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Effects and side effects of nandrolone - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3583 Questions

Doctor :   hi
User :   Hi,I have started body building around 1 year and my coach told me to INJECT nandrolone for increasing the muscles but i am afraid about it what should i do???
p.s:i am 18 and i am 183cm tall...
Doctor :  
How can i help you?
User :   hi
User :   Hi,I have started body building around 1 year and my coach told me to INJECT nandrolone for increasing the muscles but i am afraid about it what should i do???
p.s:i am 18 and i am 183cm tall...
Doctor :  
Injection can help you increasing the body mass.
Doctor :  
But i would suggest you not to inject.
User :   i was wondered if it is not harmful for me??
Doctor :   It is a steroid injection.
Doctor :  
there are side effects of these.
User :   so what is your suggestion??
Doctor :   I would suggest you to do the natural way.
Doctor :  
Proper exercises for each muscle.
User :   thanks a lot....
Doctor :  
there are links in the net you can go through those.
User :   thank you good bye....
Doctor :  
Is there any other query?
Doctor :  
thanks for using healthcare magic
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor